# SDR COMA0570082

- Difficulty date: July 5, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 4,918 hours, 3,828 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 03126H3399
- Condition: Cracked
- Location: Cockpit
- Part time: 4,920 hours, 3,831 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5296- COPILOT SIDE WINDOW CRACKED.  REPLACED WINDOW.
